# SDR 2002F00250

- Difficulty date: January 22, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: 25EN556
- Condition: Defective
- Location: Rt Mlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INT - WHEN FLAPS SELECT FROM 1-5 UNITS AUTO PILOT KICKS OFF.  REMOVED AND REPLACED FLAPS UP SWITCH AND RIGGED PER MM 27-51-291.  (M)
